# SDR 9506556613

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE NOSE WHEEL WELL ACCESS RIGHT FORWARD HINGE FAIRING WAS FOUND CRACKED.  REMOVED CRACK FROM OUTER SKIN, STOP DRILLED CRACK ON INNER SKIN.  INSTALLED DOUBLER AND TRIPLER AND QUADRUPLER PER SA 5311-01064-6.
